MathSciNet Relay Station
MathSciNet bibliographic data
MR2095621 05E25 (06A07 55P15)
Babson, Eric; Hersh, Patricia Discrete Morse functions from lexicographic orders. Trans. Amer. Math. Soc. 357 (2005), no. 2, 509–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement